# SDR SWAA2023112423523

- Difficulty date: November 20, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 73,058 hours, 43,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON BULLNOSE AT BIN 6ABC INOP<[01] RELAMPED EMERGENCY LIGHT AT BIN 6 ABC AS PER REF. AMM 33-51-03-960-801. PERFORMED OPERACIONAL TEST FOUND NORMAL AS PER REF' AMM 33-51-03-960-801.;[02] VERIFIED RELAMPED EMERGENCY LIGHT AT BIN 6 ABC; AND PERFORMED OPERACIONAL TEST FOUND NORMAL.
